MathSciNet Relay Station
MathSciNet bibliographic data
MR184793 (32 #2265) 68.00 (94.10)
Bellman, R.; Kalaba, R.; Zadeh, L. Abstraction and pattern classification. J. Math. Anal. Appl. 13 1966 1–7.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement